# SDR R61A2025111500504

- Difficulty date: October 25, 2025
- Submitted: November 15, 2025
- Operation: Air carrier
- Aircraft: N740YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000544
- Aircraft time: 22,125 hours, 15,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 17066888001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CF III FR81 STR 25R - 26R FOUND CORRODED SHEAR CLIP. REMOVED AND REPLACED SHEAR CLIP IAW EMB 170/175 SRM 51-41-01 AND 51-41-02
